# SDR DALA2021102706669

- Difficulty date: October 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 77,057 hours, 32,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 UNABLE TO SEAL/ARM 4L DOOR DUE TO CABLE BINDING AT BASE. CORRECTIVE ACTION: ARMED DOOR 4L SEVERAL TIMES OK FOR SERVICE PER B757 AMM 25-66. (8074666)
